Erectile dysfunction drug leaves man with ‘red-tinted’ vision

U.S. & World
Viagra-red-eyes_1538680238245.jpg

Yes, you really can have too much of a good thing.

Researchers at Mount Sinai in New York say taking too much of an erectile dysfunction drug can permanently damage vision.

The research is based on a 31-year-old man who went to an urgent care clinic in New York complaining his eyesight was tinted “red” after taking more than the recommended dose of a liquid drug to treat erectile dysfunction.

Doctors diagnosed him with persistent retinal toxicity, which they linked to taking too much of the drug, according to researchers.

It’s been a year since the incident and his vision hasn’t improved.

Copyright 2019 Nexstar Broadcasting, Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

Interactive Radar

STORY TOOLS

Trending on NBC4i.com

Today's Central OH Forecast

More Forecast

Don't Miss

Alexa

Storm Team 4 on Alexa

W3Schools